# SDR MWEA96626

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT VERTICAL STABILIZER SKIN GOUGED UPPER AND LOWER SECTIONS WHERE FAIRINGS CHAFING.  REPLACED UPPER AND LOWER SKIN SECTIONS IAW SRM 51-30-2.
